# SDR SWAA2015033037954

- Difficulty date: March 12, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 66,450 hours, 54,281 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 LE SLAT DELAMINATED AT OTBD UPPER TE.  REPAIRED NR 2 SLAT IAW SRM.
